Institutional members access full text with Ovid®

Share this article on:

Moxifloxacin-Induced Myasthenia Gravis

Jessmer, Jill PharmD, BCPS*†; Topal, Jeffrey MD*‡

Infectious Diseases in Clinical Practice: July 2013 - Volume 21 - Issue 4 - p 275–276
doi: 10.1097/IPC.0b013e318278f3d1
Case Reports

Case reports describe exacerbation myasthenia gravis (MG) with fluoroquinolones in patients with and without a previous diagnosis of MG. Described is a case of moxifloxacin-induced MG in a patient with known MG. This is the first case report to describe moxifloxacin-induced MG and provide laboratory data supporting a drug-induced etiology.

From the *Yale-New Haven Hospital, New Haven, CT; †Scripps Memorial Hospital, La Jolla CA; and ‡Yale University School of Medicine, New Haven, CT.

Correspondence to: Jill Jessmer, PharmD, BCPS, Department of Pharmacy, Yale-New Haven Hospital, 55 Park St, New Haven, CT 06510. E-mail: jessmer.jill@scrippshealth.org.

The authors have no funding or conflicts of interest to disclose.

© 2013 by Lippincott Williams & Wilkins.